MAUDE Adverse Event Report: KARL STORZ SE & CO. KG INNER SHEATH FOR 27050 SC

KARL STORZ SE & CO. KG INNER SHEATH FOR 27050 SC
Model Number 27050CA
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Erosion (1750)
Date of Event 01/27/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information is provided in section d9 to reflect that the product was returned for evaluation.The investigation is not completed yet.The investigation results are pending.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported that "during the urological procedure, while penetrating into the bladder, the ceramic tip of 27050ca broke and piece of it got loose under the prostatic urethra.The loose piece had been managed to pull out by grasping forceps." no negative impact in state of health reported.New information received on march 4, 2026: "adverse consequences: patient, mucosal damage to the urethra" the reported damage to the urethral mucosa constitutes internal tissue injury.

Brand Name
INNER SHEATH FOR 27050 SC
Common Device Name
INNER SHEATH FOR 27050 SC
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
MDR Report Key24577012
Report Number2020550-2026-00299
Device Sequence Number10334881
Product Code FJL
UDI-Device Identifier04048551077412
UDI-Public04048551077412
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/11/2026
Report Date (Section F) 03/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number27050CA
Device Catalogue Number27050CA
Device Lot NumberNR02
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/02/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date03/04/2026
Event Location Hospital
Date Report to Manufacturer03/11/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/12/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown